Hail, Delaware
- When
- June 21, 3:37 PM CST
- Where
- Delaware County, Colcord
- Measured
- 0.75 in hail
- Reported by
- Broadcast Media
- Coordinates
- 36.270, -94.680
Thunderstorms moved through northeastern Oklahoma during the afternoon, resulting in an isolated severe hail report.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS TSA wrote it up.
Thunderstorms moved through northeastern Oklahoma during the afternoon, resulting in an isolated severe hail report.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before the first event at Jun 21, 1:32 PM CST, 2 hours 5 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 232 PM CDT SAT JUN 21 2008 .DISCUSSION... VERY LITTLE CHANGE FROM YESTERDAY. WILL MAKE A LAST MINUTE DECISION ON FINAL POPS FOR THIS EVENING. LIKE LAST NIGHT...THINK THE FEW SHOWERS AND THUNDERSTORMS THAT DO MANAGE TO GET STARTED ALONG A WEAK BOUNDARY THAT IS DRIFTING SOUTHWARD WILL DIMINISH FAIRLY RAPIDLY AFTER SUNSET. STILL LOOKS LIKE A SLIGHT CHANCE OVER MAINLY NORTHERN ZONES FOR THE UPCOMING WEEK. CONFIDENCE REMAINS LOW ON TIMING OF ANY THUNDERSTORM ACTIVITY. TEMPERATURES WILL REMAIN AROUND OR SLIGHTLY ABOVE THE NORMAL EARLY SUMMER RANGE. && .PRELIMINARY POINT TEMPS/POPS... TUL 64 92 68 93 / 20 10 20 20 FSM 64 91 66 93 / 10 10 20 20 MLC 62 92 66 92 / 10 0 10 10 BVO 60 91 64 92 / 20 20 20 20 FYV 58 87 60 87 / 20 20 30 30 BYV 59 85 63 86 / 20 20 30 30 MKO 63 89 65 91 / 10 0 20 20 MIO 62 90 65 90 / 20 20 20 20 F10 62 90 66 92 / 10 10 10 10 HHW 63 92 65 93 / 10 0 10 10 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...06 LONG TERM....15
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 153 PM CDT SAT JUN 21 2008 ARZ001-002-010-011-019-020-029-OKZ049-053>076-221000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 153 PM CDT SAT JUN 21 2008T THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...AFTER 3 PM. DISCUSSION... A FEW ISOLATED THUNDERSTORMS WILL BE POSSIBLE LATE THIS AFTERNOON AND EVENING ACROSS NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS AS A WEAK SURFACE BOUNDARY LINGERS NEAR THE KANSAS/OKLAHOMA BORDER. THIS ACTIVITY WILL BE FURTHER ENHANCED BY A WEAK UPPER LEVEL DISTURBANCE MOVING ACROSS THE REGION. THESE STORMS WILL HAVE THE POTENTIAL TO BECOME BRIEFLY SEVERE WITH STRONG GUSTY WINDS THE PRIMARY CONCERN. THIS ACTIVITY WILL DIMINISH SHORTLY AFTER SUNSET. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION NOT EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SUNDAY THROUGH FRIDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... THE CHANCES OF SHOWERS AND THUNDERSTORMS WILL BE INCREASE SUNDAY INTO SUNDAY NIGHT AS THUNDERSTORMS ARE EXPECTED TO DEVELOP IN THE VICINITY OF A SURFACE BOUNDARY ACROSS KANSAS AND MOVE SOUTH INTO THE AREA. THE CHANCES OF SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGHOUT THE UPCOMING WEEK AS THE UPPER AIR PATTERN REMAINS ACTIVE OVER THE AREA. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
330 PM CDT SAT JUN 21 2008
ARZ001-OKZ058-063-212115-
BENTON AR-DELAWARE OK-OTTAWA OK-
330 PM CDT SAT JUN 21 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 415 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
NORTHWESTERN BENTON
IN NORTHEAST OKLAHOMA
NORTHEASTERN DELAWARE AND SOUTHEASTERN OTTAWA
AT 330 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 17
MILES NORTHWEST OF SULPHUR SPRINGS...MOVING SOUTHEAST AT 17 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...SULPHUR
SPRINGS AND MAYSVILLE.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3650 9461 3650 9438 3648 9436 3637 9468
3669 9476 3674 9462
TIME...MOT...LOC 2030Z 336DEG 15KT 3664 9460The Tulsa radar (KINX), 80 km away, was scanning. The volume nearest the first event began at 21:37 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Oklahoma in 2008Every state in 2008This day in weather historyWarnings in Oklahoma, June 2008
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 113177.